# SDR DL76L070948

- Difficulty date: July 23, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 81,081 hours, 12,250 cycles
- Engine: Pwa PW4060
- Engine time: 69,944 hours, 11,357 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 69,944 hours, 11,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENG OIL LOSS IN 2 HOURS INDICATION WENT FROM 11 DOWN TO3.  ABOUT 20 MINS LATER DROPPED TO 2.  CHANGING THROTTLE SETTING AND EICAS COMPUTERS, NO HELP.  RETURNING TO JFK.  OPENED NR 1 ENG PRESSURIZED GEARBOX THROUGH BREATHER.  FOUND LEAKING FROM IDG CARBON SEAL NEEDS NEW CARBON SEAL. REMOVED AND REPLACED IDG CARBON SEAL PER AMM.  RAN ENG AT T/O PWR.  PERFORMED ENG LEAK CK.  NO LEAKS FOUND.  IDG OPS OK.  CHIP DETECTORS OK.
